# SDR 07FDEA03676

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,280 hours, 8,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53985240204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS ON TOP SKIN PANEL BETWEEN FRAME 80-95, STRG 6 RT TO 6 LT. REPAIR PERFORMED BY REWORK AND FLAP PEENING IAW EA 6-5319-92157 AND   RAS/DAHAM/4019752/2005 ISSUE A.
